# SDR C2XA99IA235

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12037467001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND LEFT REAR NACELLE FRAME CRACKED ABOVE REAR SPAR.  FABRICATED AND INSTALLED REPAIR DOBLERS IAW SRM 51-70-05 AND 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
